Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 44, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Aug 4, 2008, 5:54 PM CDT for Clinton County, Iowa. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2008, 5:54 PM CDT (22:54 UTC)
- Expired
- Aug 4, 2008, 6:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
County Clinton County, IA
The radar
The Quad Cities radar (KDVN), 47 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 6:00 PM CDT | TSTM WND DMG | Goose Lake, IA | TREES DOWN. RELAYED FROM BROADCAST MEDIA. DELAYED REPORT. |
| Aug 4, 6:00 PM CDT | TSTM WND GST 76 | Goose Lake, IA | RELAYED BY BROADCAST MEDIA. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 4:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2467 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDVN 042254 TORDVN IAC045-042330- /O.NEW.KDVN.TO.W.0044.080804T2254Z-080804T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 554 PM CDT MON AUG 4 2008 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL CLINTON COUNTY IN EAST CENTRAL IOWA... * UNTIL 630 PM CDT. * AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO 8 MILES WEST OF ANDOVER...OR 12 MILES NORTHWEST OF CLINTON...MOVING EAST AT 33 MPH. * THE TORNADO WILL BE NEAR... ANDOVER AROUND 605 PM CDT... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS. LAT...LON 4200 9014 4189 9017 4195 9044 4199 9043 TIME...MOT...LOC 2254Z 279DEG 29KT 4196 9038 $$ 08
2 follow-up statements
000 WWUS53 KDVN 042316 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 616 PM CDT MON AUG 4 2008 IAC045-042330- /O.CON.KDVN.TO.W.0044.000000T0000Z-080804T2330Z/ CLINTON IA- 616 PM CDT MON AUG 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST CENTRAL CLINTON COUNTY... AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR BULGERS HOLLOW CAMP GROUND...OR 7 MILES NORTHEAST OF CLINTON...MOVING EAST AT 33 MPH. THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS. LAT...LON 4200 9014 4189 9017 4195 9044 4199 9043 TIME...MOT...LOC 2316Z 279DEG 29KT 4193 9015 $$ 08
000 WWUS53 KDVN 042327 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 627 PM CDT MON AUG 4 2008 IAC045-042337- /O.EXP.KDVN.TO.W.0044.000000T0000Z-080804T2330Z/ CLINTON IA- 627 PM CDT MON AUG 4 2008 ...THE TORNADO WARNING FOR EAST CENTRAL CLINTON COUNTY EXPIRES AT 630 PM CDT... THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS. LAT...LON 4200 9014 4189 9017 4195 9044 4199 9043 TIME...MOT...LOC 2327Z 279DEG 29KT 4191 9003 $$ 08
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Aug 4, 3:05 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 4, 3:05 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT MON AUG 4 2008
.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING WEAK SFC WAVE JUST SOUTHWEST OF
DECORAH...WITH MAIN COLD FRONT TRAILING TO THE SOUTHWEST THROUGH
WEST CENTRAL AND SOUTHWEST IA...AND THEN ALONG AND NORTH OF THE
NE/KS BORDER. SFC ANALYSIS IS DEFINITELY BUSY WITH OUTFLOW BOUNDARIES
...SECONDARY FRONTS AND TROFS...BUT MAIN WARM FRONT/WHICH WAS
HELD UP BY MORNING CONVECTION/...SEEMS TO BE MAKING SOME
HEADWAY/RETREATING TO THE NORTHEAST BUT WAS STILL LOCATED OVER THE
NORTHEAST QUARTER OF THE DVN CWA. MOST OF THE CWA WAS BATHED IN
AMBIENT TEMPS OF LOW TO MID 90S EXCEPT FOR THE NORTHEAST THIRD ALONG
AND NORTH OF MAIN WARM FRONT...AND WITH MID TO UPPER 70S DPTS POOLED
ALONG AND SOUTH OF THE WARM FRONT...LAPS INDICATED CAPES ARE FROM
AROUND 4K J/KG...TO AROUND 6K. CINS ARE HOLDING STRONG OVER 100 OVER
MOST OF THE DVN CWA.
&&
.DISCUSSION...
WILL KEEP ONGOING HEAT ADVISORY THROUGH ITS END TIME OF 00Z THIS
EVENING. BUT BIG STORY AND MAIN CHALLENGE WILL BE THE CONVECTIVE
POTENTIAL THIS EVENING AND OVERNIGHT. THE NEW RUN SHORT RANGE
MODELS...AS WELL AS THE EUROPEAN MODELS VARY ON THE SCENARIO FOR
TONIGHT...AND NONE OF THEM PROBABLY HAVE A TRUE HANDLE. INTERESTING
THE NEW 12Z RUN ECMWF...GFS AND UKMET ALL GENERALLY BLOSSOM
CONVECTIVE COMPLEX ALONG AND NORTH OF THE DVN CWA THIS EVENING...
WITH THE STRONG CONVECTION THEN PROPAGATING EAST AND SOUTHEAST
ACRS WI...MI AND NORTHERN IL WITH JUST TRAILING POST-FRONTAL AND
LESS SUBSTANTIAL SHOWERS AND STORMS DOWN THROUGH THE DVN CWA THROUGH
TUE MORNING. THE NAM IS THE MOST OMINOUS WITH STRONG CONVECTION
TAKING OFF ACRS WESTERN IA THROUGH NORTH CENTRAL IA LATE THIS
AFTERNOON OR EARLY EVENING...WITH A RESULTING COMPLEX THEN FEEDING
EAST-SOUTHEAST ACRS MOST OF THE DVN CWA FROM MID EVENING AND ON INTO
THE OVERNIGHT. LOOKING AT UPSTREAM FEATURES AND SOME CONCEPTUAL
TOOLS...UNFORTUNATELY FEEL THE NAM MAY BE MORE ON TRACK WITH THE
SCENARIO THAT MAY UNFOLD. THINK SCTRD POST FRONTAL CONVECTION SEEN
NOW ON REGIONAL 88D LOOPS FROM SOUTHWEST IA THROUGH SOUTHWEST WI...
ALONG WITH THE FRONT ITSELF AND APPROACHING UPPER WAVE OUT OF SD WILL
ERODE WEST-NORTHWEST FLANK OF STRONG CAP END IGNITE STORMS THAT
WILL QUICKLY BECOME SFC BASED OVER CENTRAL AND NORTHEAST IA. AS THE
STORMS GOBBLE COPIOUS AMOUNTS OF CAPE/POTENTIAL ENERGY THAT HAS BUILT
UP ALL AFTERNOON...DEVELOPMENT COULD BE EXPLOSIVE AND SUPERCELLULAR
IN NATURE. EXPECT MOST OF THIS DEVELOPMENT JUST UPSTREAM...BUT WILL
HAVE TO WATCH FOR EVENING INITIATION IN THE NORTHWEST PART OF THE
DVN CWA AS WELL. WITH EXTENT OF HIGH CAPES IN PLACE...INCOMING
SHEAR PROFILES AND MID LEVEL WIND FIELDS ALL SUPPORT STORMS
DEVELOPING INTO BOWING SEGMENTS OR EVEN A DERECHO TYPE SYSTEM AS
THEY PROPAGATE EAST-SOUTHEAST ALONG FLOW VECTORS...WHICH WOULD IMPACT
MUCH OF THE DVN CWA BY MID EVENING AND WELL INTO THE OVERNIGHT HOURS.
WIDESPREAD DAMAGING WIND REMAINS THE DOMINANT THREAT...WITH
POTENTIAL OF 70+ MPH VALUES OR EVEN 80+ MPH IN THE CRUTCH OF THE
BOWS. IF SOMETHING CAN TAKE OFF AND PROPAGATE ALONG THE MAIN WARM
FRONT IF IT LINGERS IN THE NORTHERN CWA...EXTENT OF HIGH CAPE
SCENARIO WOULD SUPPORT THE POTENTIAL OF A RATHER STRONG TORNADO IN
ENHANCED SHEAR FIELDS. MANY VARIABLES TO PLAY OUT AND STILL SOME
QUESTIONS FOR MORE OF A HIGH CONFIDENCE FCST...BUT WILL EXPAND
LIKELY POPS SOME SOUTHWARD AND MAINTAIN SVR WORDING WITH DAMAGING
WINDS FOR MOST OR ALL THE DVN CWA TONIGHT INTO TUE MORNING. BEHIND
STRONG CONVECTION LATE TONIGHT...WOULD NOT BE SURPRISED IF SOME
DENSE FOG SETS UP IN STILL JUICED SFC LAYER ESPECIALLY IN THE
NORTHERN AND WEST CENTRAL CWA.
TUE...EXPECT LINGERING CONVECTION AND DEBRIS TO HOLD TEMPS TO THE
80S AS FROPA PROCESS CONTINUE TO MIGRATE THOUGH AND OUT OF THE DVN
CWA. MAIN SVR THREAT WILL LOOK TO SET UP MAINLY SOUTH/SOUTHEAST OF
THE DVN CWA ON TUE ACRS MO AND CENTRAL IL. THE FRONT MAY HANG UP
FAR ENOUGH TO THE NORTH FOR SOME ELEVATED SHOWERS AND STORMS TO
SKIRT ACRS THE SOUTHERN CWA TUE EVENING WITH A SECONDARY ROUND OF
LIFT ALONG ELEVATED BAROCLINICITY.
.LONGER TERM...THURSDAY THROUGH NEXT MONDAY...GRT LKS L/W TROF AND
REINFORCING CANADIAN HIGH PRESSURES BUILDING DOWN THE WESTERN GRT
LKS STILL LOOK ON TAP FOR THE END OF THE WEEK AND THE WEEKEND WITH
NEAR NORMAL TO SLIGHTLY BELOW CONDITIONS. STILL TRYING TO TIME A VORT
SPOKE EMBEDDED IN CYCLONIC FLO ALOFT POSSIBLY FOR SCTRD
SHOWERS/STORMS EITHER THU AFTERNOON...OR FRI BUT WILL NOT ADD POPS
FOR NOW. A FEW NIGHTS WELL DOWN IN THE 50S STILL LOOK POSSIBLE...
ESPECIALLY FRI NIGHT AND SAT NIGHT. OTHERWISE...NOT MUCH CHANGE
TO LONG RANGE. ..12..
&&
.AVIATION...
MORNING CONVECTION HAS LEFT NUMEROUS BOUNDARIES ACROSS THE AREA THAT
ARE BECOMING MORE DIFFUSE AS THE AFTERNOON PROGRESSES. THE CAP WILL
CONTINUE TO WEAKEN DURING THE AFTERNOON WITH A MINIMAL CAP BY LATE
AFTERNOON. NEXT ROUND OF CONVECTION IS EXPECTED TO ARRIVE AFTER 02Z
AND SHOULD BE A SEVERE MCS. HOWEVER...ONE CANNOT RULE OUT ISOLD
SEVERE STORMS DEVELOPING LATE THIS AFTERNOON. 18Z TAFS HAVE GONE
WITH JUST CB WORDING UNTIL ABOUT 02-03Z. POTENTIAL FOR HIGH IMPACTS
AFT 02Z WITH VSBYS AOB 2SM AND CIGS AOB 3KFT. ..08..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY CONTINUES TO 7 PM CDT THIS EVENING FOR DES MOINES
-HENRY IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LEE-LOUISA-MUSCATINE-
SCOTT-VAN BUREN-WASHINGTON.
IL...HEAT ADVISORY CONTINUES TO 7 PM CDT THIS EVENING FOR BUREAU-
HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-
WARREN.
MO...HEAT ADVISORY CONTINUES TO 7 PM CDT THIS EVENING FOR CLARK-
SCOTLAND.
&&
08/12Hazardous weather outlook, Aug 4, 11:28 AM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1128 AM CDT MON AUG 4 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-050900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 450 AM CDT MON AUG 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THIS AFTERNOON AND MONDAY EVENING...TEMPERATURES WILL RISE INTO THE MIDDLE 90S COMBINED WITH VERY HIGH MOISTURE LEVELS PUSHING AFTERNOON HEAT INDEX VALUES OVER 100F UP TO AROUND 108F. A HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF THE OUTLOOK AREA ALONG AND SOUTH OF I-80. FOR MORE INFORMATION...SEE THE LOCAL HEAT ADVISORY PRODUCT. THIS AFTERNOON AND TONIGHT...THUNDERSTORMS WILL RAPIDLY DEVELOP TOWARD LATE AFTERNOON AND CONTINUE OVERNIGHT AHEAD OF AN ADVANCING COOL FRONT. VERY HIGH INSTABILITY WILL ALLOW FOR SOME OF THESE STORMS TO BECOME SEVERE. THE PRIMARY THREAT WILL BE DAMAGING WINDS OF 60 TO 80 MPH...WITH ISOLATED HIGHER SPEEDS OVER 90 MPH POSSIBLE THAT COULD RESULT IN EXCEPTIONAL DAMAGE. LARGE HAIL UP TO AND GREATER THAN THE SIZE OF GOLF BALLS...AND AN ISOLATED TORNADO MAY ALSO BE POSSIBLE INTO MID EVENING. THIS CREATES THE POTENTIAL FOR A SIGNIFICANT TO WIDESPREAD SEVERE WEATHER EVENT WITH LOCATIONS IN THE GREATEST RISK OF HIGHER END SEVERE WEATHER 40 MILES EITHER SIDE OF A CEDAR RAPIDS TO STERLING LINE. INTERESTED INDIVIDUALS SHOULD MONITOR THIS PRODUCT FOR FURTHER UPDATES. DUE TO THE RISK OF WIDESPREAD AND SIGNIFICANT SEVERE WEATHER...A CONFERENCE CALL IS PLANNED FOR 2 PM THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TUESDAY AND TUESDAY NIGHT...THUNDERSTORMS WILL CONTINUE TO OCCUR ALONG AND AHEAD OF THE SLOW MOVING COOL FRONT. ADDITIONAL STRONG TO SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL MAY ALSO OCCUR IN THE STRONGEST STORMS IN THE AFTERNOON AND EVENING HOURS SOUTH OF I- 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. LOCAL OFFICIALS ARE ENCOURAGED TO ATTEND THE CONFERENCE CALL LATER TODAY FOR FURTHER INFORMATION ON THIS SEVERE WEATHER RISK. NICHOLS
In the hours before
Local storm report, Aug 4, 5:06 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL HOPKINTON 42.34N 91.25W
08/04/2008 E0.88 INCH DELAWARE IA EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL
0500 PM HAIL CASCADE 42.30N 91.01W
08/04/2008 E0.25 INCH DUBUQUE IA EMERGENCY MNGR
&&
15Local storm report, Aug 4, 5:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 PM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST MONTICELLO 42.24N 91.19W
08/04/2008 M53 MPH JONES IA AWOS
&&
MIKEMLocal storm report, Aug 4, 5:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
534 PM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 1 N MONMOUTH 42.09N 90.88W
08/04/2008 M45 MPH JACKSON IA TRAINED SPOTTER
&&
MIKEMLocal storm report, Aug 4, 5:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 PM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL BELLEVUE 42.26N 90.43W
08/04/2008 E0.25 INCH JACKSON IA TRAINED SPOTTER
0542 PM TSTM WND GST 5 E GALENA 42.42N 90.33W
08/04/2008 E60 MPH JO DAVIESS IL TRAINED SPOTTER
&&
15Local storm report, Aug 4, 5:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
547 PM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 5 E GALENA 42.42N 90.33W
08/04/2008 JO DAVIESS IL TRAINED SPOTTER
BRANCHES AND SMALL TREES DOWNED BY STRONG WIND GUSTS
&&
15Local storm report, Aug 4, 5:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
554 PM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND GST 4 ESE MAQUOKETA 42.05N 90.60W
08/04/2008 E60 MPH JACKSON IA TRAINED SPOTTER
&&
MIKEMThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 4:36 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones, Linn | 39 min |
| Aug 4, 4:59 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 61 min |
| Aug 4, 5:02 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 28 min |
| Aug 4, 5:14 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson, Jones | 61 min |
| Aug 4, 5:37 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 38 min |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.